# SDR IPXA10M61557

- Difficulty date: July 27, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 40,427 hours, 7,961 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING TELESCOPIC DUCT CUTOUT DOUBLER CHAFED.   REMOVED DOUBLER, CUTOUT DAMAGE,FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW SRM 57-40-01, REPAIR 10.
